# SDR MWEA99037

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184297
- Condition: Chafed
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE JETTISON HANDLE EXIT SIGN IS CHAFFING HEAVILY INTO THE CANTED FRAME AT STATION 964.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
